Mathematics

[7996] Sur une classe de formes de différentielles et sur la théorie des systèmes d'éléments

G. Koenigs Paris

TBD mathscidoc:1701.33153

Acta Mathematica, 10, (1), 313-338, 1887.12
[ Download ] [ 2017-01-08 20:29:42 uploaded by actaadmin ] [ 1128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7997] On a theorem of A. C. Offord and its analogue for Fourier series

G. P. Névai Mathematical Institute of the Hungarian Academy of Sciences, Realtanoda u. 13-15, Budapest

TBD mathscidoc:1701.332403

Arkiv for Matematik, 12, (1), 221-233, 1974.1
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 1128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7998] Robust pole assignment for ordinary and descriptor systems via the schur form

Tiexiang Li Eric King-wah Chu Wen-Wei Lin

Numerical Linear Algebra mathscidoc:1912.43742

341-365, 2011
[ Download ] [ 2019-12-24 20:54:33 uploaded by litx ] [ 1128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7999] Bibliographie

TBD mathscidoc:1701.33885

Acta Mathematica, 69, (1), A1-A6, 1938.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 1127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8000] Smooth and nonsmooth analyses of vector-valued functions associated with circular cones

Yu-Lin Chang Ching-Yu Yang Jein-Shan Chen

Optimization and Control mathscidoc:1910.43895

Nonlinear Analysis: Theory, Methods & Applications, 85, 160-173, 2013.7
[ Download ] [ 2019-10-20 22:39:56 uploaded by Jein_Shan_Chen ] [ 1127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved